Bulletin of the Belgian Mathematical Society - Simon Stevin

A Local extension of proper holomorphic maps between some unbounded domains in ${\mathbb C}^n$

Besma Ayed and Nabil Ourimi

Full-text: Open access

Abstract

In this paper we study analytic sets extending the graph of proper holomorphic mappings. As applications, we present some results on the local holomorphic extension of proper holomorphic mappings between certain algebraic domains in ${\mathbb C}^n$, not necessarily bounded. Further supplementary results are obtained.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 17, Number 3 (2010), 513-534.

Dates
First available in Project Euclid: 15 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1284570736

Digital Object Identifier
doi:10.36045/bbms/1284570736

Mathematical Reviews number (MathSciNet)
MR2731372

Zentralblatt MATH identifier
1205.32015

Subjects
Primary: 32H40: Boundary regularity of mappings 32H35: Proper mappings, finiteness theorems

Keywords
Proper holomorphic mappings holomorphic correspondences algebraic domains Segre varieties

Citation

Ayed, Besma; Ourimi, Nabil. A Local extension of proper holomorphic maps between some unbounded domains in ${\mathbb C}^n$. Bull. Belg. Math. Soc. Simon Stevin 17 (2010), no. 3, 513--534. doi:10.36045/bbms/1284570736. https://projecteuclid.org/euclid.bbms/1284570736


Export citation